Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

have pain during menstrual cycle

i have pain during menstrual cycle.i did ultrasound,report is normal. my age is 30 my periods are regular.ts is 28 days cycle. its 4day cycle.the bleeding is also normal. i am married.i have 6 years old son. i have this problem from last 3-4 months i met doctor.she told me for ultrasound.but it is normal. sometimes i have vaginal irritation what medicines should i take?
Asked On : Wed, 3 Mar 2010
Answers:  3 Views:  2247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
You are having spasmodic dysmenorrhoea,you can take tab Meftal spas twice a day during period.Vaginal irritation appears to be due to vaginitis ,insert Anca-V vaginal tab in night for 6 days.
Answered: Sat, 26 Feb 2011
I find this answer helpful
  User's Response
This could be spasmodic dysmenorrhoea you can take normal pain killers during menstruation its not a serious problem
Answered: Wed, 3 Mar 2010
  User's Response

but do consult your doctor with the report she may give you specific reasons after examining yoiu
Answered: Wed, 3 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor